# SDR DALA2015081304964

- Difficulty date: August 11, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 50,502 hours, 20,297 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 390-398
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND E & E COMPARTMENT, BS 390-398, STR 24 LT, STR HAS AREA OF CORROSION.  MAINTENANCE REPAIRED STRINGER AND SKIN IAW SRM 53-00-01, REPAIR 12 AND SRM 53-00-03, REPAIR 1.
